# SDR AALA20111006DFW01

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 79,156 hours, 12,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203173
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING, FOLLOWING WORK CARD 25-92-03 AND AFTER ADJUSTMENT OF THE LEFT HAND OVERWING ESCAPE SLIDE DOOR, REARMED SYSTEM AND SLIDE DEPLOYED.  ALSO FOUND THAT THE RAILING/BUMPERS AT THE RIGHT LOWER SIDE OF THE SLIDE NEVER INFLATED DUE A HOLE ON THE SLIDE.  REPLACED SLIDE AND BOTTLE.
